# SDR 2019FA0000292

- Difficulty date: August 29, 2019
- Submitted: August 29, 2019
- Operation: General aviation
- Aircraft: N6038K
- Make and model: Cessna 162
- Aircraft serial: 16200159
- Aircraft time: 140 hours, 80 cycles
- Engine: Cont O200*
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Adc
- Part number: GSU73
- Part serial: 1D0008416
- Condition: Defective
- Part time: 140 hours, 80 cycles
- Stage of operation: CR
- How discovered: C
- Nature of condition: I, G, I
- Precautionary procedure: A

## Discrepancy

GSU 73 AIR DATA COMPUTER STOPS GIVING ALTITUDE AND SPEED INFORMATION TO THE GDU 370 DISPLAY AFTER 40 MINUTES OF FLIGHT. DID THIS THE LAST THREE FLIGHTS. CALLED GARMIN AND THEY DID NOT OFFER ANY HELP.
